# SDR 7C7A2021060900016

- Difficulty date: June 9, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 54,634 hours, 60,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA X243 FWD EMERGENCY DOOR CUT OUT EDGE X2 CLEETS AND THRESHOLD PLATE CORREODED. REPAIRED SRM 51-42-05
